On Icosahedral Artin Representations, II

DSpace/Manakin Repository

On Icosahedral Artin Representations, II

Citable link to this page

. . . . . .

Title: On Icosahedral Artin Representations, II
Author: Taylor, Richard L.
Citation: Taylor, Richard L. 2003. On icosahedral Artin representations, II. American Journal of Mathematics 125(3): 549-566.
Access Status: At the direction of the depositing author this work is not currently accessible through DASH.
Full Text & Related Files:
Abstract: We prove that some new infinite families of odd two dimensional icosahedral representations of the absolute Galois group of Q are modular and hence satsify the Artin conjecture. We also give an account of work of Ramakrishna on lifting mod l Galois representations to characteristic zero.
Published Version: http://dx.doi.org/10.1353/ajm.2003.0021
Other Sources: http://www.math.harvard.edu/~rtaylor/
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3637097

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7213]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters